# SDR REXA2021100800813

- Difficulty date: July 27, 2021
- Submitted: October 8, 2021
- Operation: Air carrier
- Aircraft: N376CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10092
- Aircraft time: 39,669 hours, 30,604 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Seat Track
- Part number: SH67036255337509
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH SIDE SEAT RAIL FS 677.00 TO FS 761.00 HAS CORROSION IN SEVERAL LOCATIONS.	"REMOVED PN:SH670-37504-1 IAW CRJ 700 AMM 53-00-49-000-801-A03, AND 
REPLACED WITH NEW PART# SH670-36255-3 AND SH670-37509-1 IAW CRJ 700 53-00-49-400-8-01-A03."
